# SDR UPS97825142

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws I6.225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SP, RT WING L/E BETWEEN NR 3 AND NR 4 ENG'S AT STA 6.225 XOLDI HAS A CRACKED RIB, INTERCOSTAL, AND ATTACH CLIP.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT INTERCOSTAL AND CLIP IAW SRM 51-1-21, 51-1-20D, AND DWG 5769589.  REPAIRED RIB IAW SRM 57-2-0.
